MathSciNet Relay Station
MathSciNet bibliographic data
MR2041852 (2004m:93137) 93E20 (35R60 49J40 60J65)
Alvarez, Luis H. R. A class of solvable impulse control problems. Appl. Math. Optim. 49 (2004), no. 3, 265–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement